Previous |  Up |  Next

Article

Title: K nedožitým šedesátinám profesora Jaroslava Hájka (Czech)
Title: Professor Jaroslav Hájek (on the occasion of the sixtieth anniversary of his birth) (English)
Author: Dupač, Václav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 111
Issue: 4
Year: 1986
Pages: 436-437
.
Category: history
.
MSC: 01A70
idMR: MR871719
.
Date available: 2009-09-23T09:39:19Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118279
.

Files

Files Size Format View
CasPestMat_111-1986-4_10.pdf 347.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo